Skip to content
My WebMD Sign In, Sign Up
Bio identical hormones pharmacy compounding
avatar
Peggysunshine posted:
Hi I have been on bio identical hormones for 10 weeks and had crawling on my body that I dealt with for 8 weeks and couldn't bear it any longer. I contacted another pharmacy to see if it could be the base they compound with that could cause this to happen. They replied it is possible so I changed to the new pharmacy and had them compound it for me. The crawling feeling went away but I don't have the well being feeling like I did on the bio identical like I did at the first pharmacy. Im not sure what to do. Something is different because I don't feel the same....does anyone have any input
this is my second time trying to send my post not sure why its not going through...appreciate any input .... thank you
Reply


Featuring Experts

Mary Jane Minkin, MD, is a nationally recognized obstetrician gynecologist, with a special interest in menopause. Dr. Minkin is clinical professor of ...More

Helpful Tips

Fact or fiction? Estrogen therapy is an option for all menopausal womenExpert
Fiction: Only women who no longer have a uterus should consider using esdtrogen-alone therapy (ET). For women with a uterus, the option ... More
Was this Helpful?
25 of 39 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the North American Menopause Society website